# SDR SWIA202161718

- Difficulty date: August 20, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH TRU BAY DOOR AFT SEAL LANDING IS BENT/DEFORMED     (C-CHECK RO 10/8/2021)    REMOVED AND REPLACED THE  LH TRU BAY DOOR AFT SEAL LANDING WITH 1EA. NEW PART REF. CRJ200 SRM 51-42-06 & DWG 600-34011 REV -K. COMPLIED WITH 51-900-1003-SKY.
